# SDR 05FDEA00486

- Difficulty date: March 10, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 38,386 hours, 24,988 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 380, STR 14 NEEDS TO BE REPAIRED TO ACCOMPLISH 9G BARRIER MOD.  *S/D*  REPAIRED PER SRM 53-10-4.
